# SDR P5CA9601058

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Bs 1880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON THE WEB AT STA 1880 RT SIDE UNDER UPPER CHORD ABOVE STRINGER 48 TO 49.  AREA REPAIRED PER SRM 51-40-02.
